# SDR IPXA1164285

- Difficulty date: January 12, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 11,046 hours, 7,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD NR 231KJ IS CRACKED AND DELAMINATED.  FABRICATED MAIN CABIN FLOORBOARD NR 231KJ IAW EO A300-5320-16407-E, APPENDIX B.
